# SDR SWAA2012021701508

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 81,308 hours, 74,066 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 65625471
- Condition: Fod
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  NOSE GEAR UNSAFE LIGHT (RED) ILLUMINATED CYCLED GEAR.  FOUND GEAR HANDLE STUFFED FULL OF DUST & LINT IN RECOIL SPRING.  CLEANED HANDLE IAW M/M.
